# SDR SWAA2022030245300

- Difficulty date: February 4, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CHANNEL AT STA 540 RBL 1 CRACKED BOTTOM SIDE / REMOVED AND REPLACED CABIN FLOOR CHANNEL AT STA 540 IAW B737 SRM 51-40-02-0G-0 PARA 7. IPC 53-42-11-66 SHEET 001 ATAG# GP0989
